Alert archive / Mississippi / Tornado Warnings in 2009
Tornado Warning 19, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 26, 2009, 12:07 AM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 23 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2009, 12:07 AM CDT (05:07 UTC)
- Expired
- Mar 26, 2009, 12:30 AM CDT
- In force
- 23 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Hinds County, MS, Madison County, MS, Rankin County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 29 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 12:15 AM CDT | TSTM WND DMG | 1 S Pocahontas, MS | TREES AND POWERLINES DOWN ON RATLIFF ROAD ABOUT ONE MILE SOUTH OF POCAHONTAS. |
| Mar 26, 12:15 AM CDT | TSTM WND DMG | Pocahontas, MS | TREE DOWN BLOCKING THE ROAD AT GREENS CROSSING AND HIGHWAY 49. |
| Mar 26, 12:17 AM CDT | TSTM WND DMG | Annandale, MS | REPORTS OF ROOFS OFF HOMES IN ANNANDALE AND REUNION SUBDIVISIONS...LOTS OF TREES AND SIGNS DOWN...OTHER WIND DAMAGE...POSSIBLE TORNADO |
| Mar 26, 12:17 AM CDT | TORNADO | Annandale, MS | UPDATED REPORT. EXTENSIVE TREE AND POWERLINE DAMAGE FROM SOUTHWEST MADISON COUNTY UP TO NEAR GLUCKSTADT. TWO HOMES SUFFERED SIGNIFICANT ROOF DAMAGE...ONE IN ASHBROOKE SUBDIVISION AND THE OTHER ON BUCKEYE DRIVE NEAR GLUCKSTADT. CURRENTLY BEING SURVEYED. |
| Mar 26, 12:19 AM CDT | TSTM WND DMG | 5 Wnw Madison, MS | MADISON COUNTY EMA CONFIRMS THAT THREE HOMES IN CHERRY HILL SUBDIVISION SUFFERED MAJOR DAMAGE. NO INJURIES REPORTED. POSSIBLE TORNADO. |
| Mar 26, 12:20 AM CDT | TSTM WND DMG | 1 N Madison, MS | AN AREA OF STRAIGHT LINE WIND DAMAGE WAS SURVEYED JUST NORTH OF THE MADISON CITY LIMITS NEAR THE NORTHERN ENTRANCE OF THE ASHBROOKE SUBDIVISION, ACROSS CATLETT ROAD AND ALONG QUAIL RIDGE DRIVE. SEVERAL HARDWOOD AND SOFTWOOD TREES WERE UPROOTED. NUMEROUS HOMES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 8:54 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 213 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 260507 TORJAN MSC049-089-121-260530- /O.NEW.KJAN.TO.W.0019.090326T0507Z-090326T0530Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 1207 AM CDT THU MAR 26 2009 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN HINDS COUNTY IN CENTRAL MISSISSIPPI... SOUTHWESTERN MADISON COUNTY IN CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON... NORTH CENTRAL RANKIN COUNTY IN CENTRAL MISSISSIPPI... * UNTIL 1230 AM CDT * AT 1207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR POCAHONTAS...OR 8 MILES NORTH OF CLINTON...MOVING EAST AT 45 MPH. * THE TORNADO WILL BE NEAR... ANNANDALE BY 1220 AM CDT... MADISON...GLUCKSTADT AND RIDGELAND BY 1225 AM CDT... 7 MILES NORTHWEST OF FANNIN...8 MILES WEST OF GOSHEN SPRINGS AND 9 MILES SOUTH OF CANTON BY 1230 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3264 8991 3241 8990 3236 9041 3254 9042 TIME...MOT...LOC 0507Z 263DEG 38KT 3246 9034 $$ BYB
1 follow-up statement
000 WWUS54 KJAN 260514 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1214 AM CDT THU MAR 26 2009 MSC049-089-121-260530- /O.CON.KJAN.TO.W.0019.000000T0000Z-090326T0530Z/ HINDS MS-RANKIN MS-MADISON MS- 1214 AM CDT THU MAR 26 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR SOUTHWESTERN MADISON...NORTH CENTRAL RANKIN AND NORTHEASTERN HINDS COUNTIES... AT 1214 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM SPOTTERS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A STRONG TORNADO. THIS TORNADO WAS LOCATED NEAR POCAHONTAS...OR 8 MILES WEST OF RIDGELAND...MOVING EAST AT 45 MPH. THE TORNADO WILL BE NEAR... ANNANDALE BY 1220 AM CDT... MADISON...GLUCKSTADT AND RIDGELAND BY 1225 AM CDT... 7 MILES NORTHWEST OF FANNIN...8 MILES WEST OF GOSHEN SPRINGS AND 9 MILES SOUTH OF CANTON BY 1230 AM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS STORM IS CAPABLE OF PRODUCING STRONG TORNADOES. IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. && LAT...LON 3264 8991 3241 8990 3236 9041 3254 9042 TIME...MOT...LOC 0514Z 263DEG 38KT 3247 9025 $$ BYB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 25, 11:40 PM CDT, 27 minutes earlier.
Area forecast discussion, Mar 25, 11:40 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1140 PM CDT WED MAR 25 2009
.UPDATE...HAVE MADE A QUICK UPDATE TO THE TORNADO WATCH NUMBER 66.
HAVE INCLUDED HOMLES COUNTY EAST TO THE STATE LINE AND ALL THE WAY
SOUTH TO THE CWFA BORDER. HAVE ALSO REMOVED SEVERAL COUNTIES/PARISHES
FROM THE WATCH THAT ARE OUT OF THE THREAT AREA NOW. THE LINE OF
SHOWERS AND STORMS NOW EXTENDS FROM GRENADA MISSISSIPPI DOWN THROUGH
MONTEREY LOUISIANA. THE LINE IS RAPIDLY MOVING EAST AND IS EXPECTED
TO LEAVE THE EASTERN PORTIONS OF THE CWFA BY AROUND 3 AM.
&&
.AVIATION...MAINLY MVFR FLIGHT CATEGORIES ARE SEEN FOR MUCH OF THE
ARKLAMISS REGION TONIGHT. A WARM FRONT IS MOVING NORTH THROUGH
PORTIONS OF THE REGION. A STRONG LINE OF THUNDERSTORMS JUST EAST OF
THE MISSISSIPPI RIVER IS RAPIDLY MOVING EAST THROUGH THE ARKLAMISS
REGION. THIS LINE SHOULD EXIT SOUTHEASTERN COUNTIES BY AROUND 3 OR 4
AM. THIS LINE OF STORMS WILL BRING PERIODS OF IFR TO POSSIBLY LIFR
CONDITIONS AS IT PASSES THROUGH JAN...GTR...MEI AND HBG. THIS WILL
BRING GUSTY WINDS AND HEAVY RAIN TO SITES AS IT PASSES THROUGH.
CONDITIONS WILL BEGIN TO IMPROVE FROM NORTHWEST TO SOUTHEAST DURING
THE EARLY TO MID MORNING HOURS. ON THURSDAY THERE SHOULD BE A BREAK
IN SHOWER AND THUNDERSTORM ACTIVITY...AS WELL AS CLOUD COVER. THIS
SHOULD BE DURING THE DAY THURSDAY BEFORE MORE SHOWER AND THUNDERSTORM
ACTIVITY BEGINS TO MOVE INTO THE REGION THURSDAY AFTERNOON AND
ESPECIALLY THURSDAY EVENING.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 57 76 58 79 / 100 22 81 50
MERIDIAN 57 74 57 79 / 100 48 79 52
VICKSBURG 57 76 60 80 / 100 25 78 48
HATTIESBURG 61 75 60 78 / 100 72 100 57
NATCHEZ 60 76 60 80 / 100 44 83 50
GREENVILLE 52 74 58 78 / 100 20 75 43
GREENWOOD 53 76 57 78 / 100 18 73 37
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR MSZ018-019-025>066-
072>074.
LA...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR LAZ007>009-015-016-
023>026.
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ARZ074-075.
&&
14Hazardous weather outlook, Mar 25, 8:15 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 815 PM CDT WED MAR 25 2009 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 815 PM CDT WED MAR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SWEEP ACROSS THE REGION TONIGHT BETWEEN 930 PM AND 4 AM. DAMAGING WIND GUSTS GREATER THAN 70 MPH AND TORNADOES...A FEW OF WHICH COULD BE STRONG...WILL BE LIKELY WITH THE MOST INTENSE STORMS OVERNIGHT. THE GREATEST RISK OF SEVERE STORMS WILL BE SOUTH OF HIGHWAY 82...AND THE GREATEST TORNADO RISK WILL BE FROM INTERSTATE 20 SOUTH. HAIL UP TO THE SIZE OF QUARTERS MAY ALSO OCCUR WITH A FEW OF THESE STORMS ACROSS THE REGION TONIGHT. THE LINE OF STORMS SHOULD REACH THE MISSISSIPPI RIVER BETWEEN 11 PM AND MIDNIGHT...THE INTERSTATE 55 CORRIDOR...BETWEEN MIDNIGHT AND 2 AM...AND THE HIGHWAY 45 CORRIDOR BETWEEN 3 AND 5 AM. A FEW INTENSE STORMS COULD ALSO DEVELOP AHEAD OF THE LINE AS WELL. HEAVY RAINFALL OF ONE TO LOCALLY THREE INCHES WILL BE POSSIBLE THROUGH TONIGHT AND THIS RAISES CONCERNS FOR FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY A SECOND ROUND OF HEAVY RAINFALL OF ONE TO TWO INCHES IS LIKELY FOR THURSDAY NIGHT AS A WARM FRONT LIFTS NORTHWARD THROUGH THE REGION. ONCE AGAIN...ISOLATED SEVERE STORMS WILL BE POSSIBLE. THEN...A MORE POWERFUL STORM SYSTEM WILL BE GATHERING OVER THE ARKLATEX REGION ON FRIDAY AND PUSHING NORTHEAST WITH IMPRESSIVE MOISTURE...INSTABILITY AND WIND SHEAR COMBINING ACROSS OUR REGION FOR AN OUTBREAK OF SEVERE STORMS INCLUDING TORNADOES FROM FRIDAY AFTERNOON THROUGH FRIDAY NIGHT. AT THIS TIME THE GREATEST RISK APPEARS TO BE FOR LOCATIONS ALONG AND NORTH OF INTERSTATE TWENTY..HOWEVER A SQUALL LINE SHOULD SWEEP EAST ACROSS MOST OF THE OUTLOOK AREA LATE FRIDAY NIGHT. RESIDENTS SHOULD STAY WEATHER ALERT FOR UPDATES ON THIS DANGEROUS STORM SYSTEM. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW FROM SATURDAY THROUGH TUESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TONIGHT...MAY BE NEEDED THURSDAY NIGHT...AND WILL LIKELY BE NEEDED FRIDAY AFTERNOON AND FRIDAY NIGHT. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 08
In the hours before
Special weather statement, Mar 25, 10:08 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1008 PM CDT WED MAR 25 2009 LAZ009-016-MSZ040>042-047-260345- EAST CARROLL LA-WARREN MS-SHARKEY MS-ISSAQUENA MS-YAZOO MS-MADISON LA- 1008 PM CDT WED MAR 25 2009 ...LINE OF STRONG THUNDERSTORMS MISSISSIPPI RIVER OVER WARREN AND ISSAQUENA COUNTIES... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES SOUTHWEST OF ONWARD TO 9 MILES SOUTH OF TALLULAH AT 1006 PM CDT...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN EXTREME WEST CENTRAL YAZOO...SOUTHERN ISSAQUENA...SOUTHERN SHARKEY AND NORTHWESTERN WARREN COUNTIES...AND EASTERN MADISON AND SOUTHEASTERN EAST CARROLL PARISHES SHOULD MONITOR THESE STORMS CLOSELY. MME
Local storm report, Mar 25, 11:26 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1126 PM CDT WED MAR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG ST. JOSEPH 31.92N 91.24W
03/25/2009 TENSAS LA LAW ENFORCEMENT
A TREE REPORTED DOWN. ALSO A ROOF WAS BLOWN OFF OF A
TRAILER IN ST. JOSEPH.
&&
WESTERThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 9:07 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 38 min |
| Mar 25, 10:17 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 43 min |
| Mar 25, 10:24 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 25 min |
| Mar 25, 10:58 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 47 min |
| Mar 25, 11:00 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 45 min |
| Mar 25, 11:11 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 34 min |
| Mar 25, 11:14 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 46 min |
| Mar 25, 11:19 PM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 41 min |
| Mar 25, 11:34 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 41 min |
| Mar 25, 11:37 PM CDT | Tornado Warning | JAN | Yazoo | 38 min |
| Mar 25, 11:44 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lincoln | 61 min |
| Mar 25, 11:49 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 41 min |
| Mar 26, 12:04 AM CDT | Tornado Warning | JAN | Attala, Carroll, Holmes | 41 min |
| Mar 26, 12:29 AM CDT | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 31 min |
| Mar 26, 12:33 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison | 57 min |
| Mar 26, 12:46 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 44 min |
| Mar 26, 1:14 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Simpson | 46 min |
| Mar 26, 1:28 AM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 32 min |
| Mar 26, 1:40 AM CDT | Tornado Warning | JAN | Simpson, Smith | 50 min |
| Mar 26, 1:49 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 41 min |
| Mar 26, 1:56 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Marion | 49 min |
| Mar 26, 1:59 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 46 min |
| Mar 26, 2:10 AM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 35 min |
| Mar 26, 2:15 AM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 45 min |
| Mar 26, 2:16 AM CDT | Tornado Warning | JAN | Jasper | 59 min |
| Mar 26, 2:23 AM CDT | Tornado Warning | JAN | Newton | 39 min |
| Mar 26, 2:36 AM CDT | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 39 min |
| Mar 26, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 64 min |
| Mar 26, 2:46 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 29 min |
| Mar 26, 2:49 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 26 min |
| Mar 26, 2:50 AM CDT | Tornado Warning | JAN | Clarke, Lauderdale | 55 min |
| Mar 26, 2:56 AM CDT | Tornado Warning | JAN | Jasper | 34 min |
| Mar 26, 3:23 AM CDT | Severe Thunderstorm Warning | JAN | Clarke | 34 min |
| Mar 26, 4:07 AM CDT | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 24 hr |
| Mar 26, 8:36 AM CDT | Areal Flood Warning | JAN | Jefferson Davis, Lawrence, Simpson | 6 hr |
| Mar 26, 10:04 AM CDT | River Flood Warning | JAN | Noxubee | 35 hr |
| Mar 26, 10:04 AM CDT | River Flood Warning | JAN | Lowndes | 35 hr |
| Mar 26, 11:01 AM CDT | Areal Flood Warning | JAN | Lowndes | 26 hr |
| Mar 26, 11:02 AM CDT | River Flood Warning | JAN | Yazoo | 46 hr |
| Mar 26, 11:02 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 35 hr |
Nearby
Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.